# SDR SIMA200728102

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 8,538 hours, 7,998 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW NOTED 2 MINUTES INTO FLIGHT, HEARD A FLAPPING NOISE COMING FROM THE SERVICE DOOR AREA.  THE CAPT DECLARED AN EMERGENCY AND WENT TO ORD FOR MTX.  LANDED WITHOUT INCIDENT.  NO OVERWEIGHT LANDING.  REMOVED AND RE-INSTALLED SVC DOOR PROTECTIVE PLATE IAW EMB 145 AMM 53-21-13.  THIS PLATE WAS LOOSE AND CAUSED FLAPPING SOUND.  AIRCRAFT RETURNED TO SERVICE.
